# SDR 3EJA2025112500002

- Difficulty date: November 10, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 4,499 hours, 3,050 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 63141771
- Condition: Twisted
- Location: Zone 200
- Part time: 4,499 hours, 3,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABLE FOR ALTERNATE GEAR DOWN FOUND MANGLED DURING INSPECTION OF ALTERNATE GEAR DOWN HANDLE NOT LOCKING IN PLACE.
